As Karen has said, Zoloft (LIke all AD's) will take 4-6 weeks to reach full effectiveness. It might be that Zoloft does not suit you and is causing irritablilty. Give it 6 weeks and see how you get on. If your no different, see your doctor.
Hi Granny, I have been on many a/d meds, seems I tried them all and my dr. finally found the one that helped me. I take remeron and the only side effect I had at first was sleepiness but I took it at nighttime and did not have any lethargic effects the next morning. I have been on it for about 6 yrs and it has truly helped. I think that you need to give the Zoloft a good try and if you feel it is not working for you talk to your dr. to see what other meds might work for you. If you felt paxil was helping maybe that might be the one to go back on. There is nothing wrong with being talkative and opinionated. I think we are all entitled to our own opinions. It's OK as long as you are not trying to exert influence on someone. Keep posting, I wish you the best and would like to hear from you anytime and will be glad to answer.